New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ecko love
New Member


Date Joined Jun 2013
Total Posts : 1
   Posted 6/10/2013 5:42 AM (GMT -6)   
Hi everyone out there. I'm a male 26 years old I have had only on ablation. After the ablation I have been told I have a condition call pots. Pots causes fast heart rate upon standing. I've Been dealing with this condition sinces I was 20 years old. Basically I have come to term with my condition. I've been given all types of medications even depression pills n have decided to completely stop taking medication. I feel way better after coming off many of my madication. Another thing to add is that I can't stored potassium and doc say that this can lead to my fast heart rate. I'm currently taking 20m of potassium. Can anyone relate or help me be more informed with my condition?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, July 20, 2018 12:02 AM (GMT -6)
There are a total of 2,983,484 posts in 327,124 threads.
View Active Threads


Who's Online
This forum has 161915 registered members. Please welcome our newest member, Manystripes.
280 Guest(s), 6 Registered Member(s) are currently online.  Details
island time, xfmlg, Girlie, quincy, jenni44, BOB 46